MAUDE Adverse Event Report: EXACTECH, INC. UNKNOWN KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. UNKNOWN KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number TRULIANT TIB IMP CRC INSERT SZ 2, 15MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
Date of Event 08/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical study, exactech truliant knee clinical study, that a 78 yo female, height: 156cm, weight: 88 kgs, who had an initial right knee implanted on (b)(6) 2021 for the primary indication of osteoarthritis, indicated they had infection, increased pain and swelling in right knee reported at 8-16-22 visit in which labs were done showing elevated levels for possible infection.Revision was done on (b)(6) 2022 with competitors¿ devices.The study indicates the outcome as resolved, functional restoration type as full.Related to device: definitely not, related to procedure: possibly.
 
Additional Manufacturer Narrative
No device return anticipated due to clinical study policies.Concomitant medical products: 02-020-13-0320 - truliant cr cem fem cr cem right sz 2 6978838, 02-022-45-2030 - truliant tib fit tray cem sz 2f / 3t 6758270.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H6: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision for infection cannot be conclusively determined; however, it is most likely related to patient conditions.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b4, d1, d4 (remove expiration date), g4, h4 (remove manufactured date), h6: clinical code, component code, type of investigation, investigation findings, investigation conclusions.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that this female patient who had an initial right knee implanted for the primary indication of osteoarthritis, indicated they had infection, increased pain and swelling in right knee reported at visit in which labs were done showing elevated levels for possible infection.Revision was done with competitors¿ devices.The study indicates the outcome as resolved, functional restoration type as full.

Brand Name
UNKNOWN KNEE COMPONENTS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key15480667
Report Number1038671-2022-01156
Device Sequence Number20570914
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP CRC INSERT SZ 2, 15MM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2022
Supplement Date Received by Manufacturer09/26/2022
02/10/2026
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date10/20/2022
02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient RaceBlack Or African American